# SDR R61A20191115248

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND AT L/H INBD SEAT TRACK BTW FR 74-84 AT LBL 12. REPLACED L/H SEAT TRACK BTW FR 74-84 AND LBL 12 IAW SRM 51-42-02/03 AND 04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
